or


[12/15/11 - 03:36 PM]
Next Edition of "The Amazing Race" Premieres Sunday, Feb. 19
Plus: "Undercover Boss" and "A Gifted Man" to shift to Fridays at 8:00/7:00c and 9:00/8:00c beginning February 17.

[via press release from CBS]

NEXT EDITION OF "THE AMAZING RACE" PREMIERES SUNDAY, FEB. 19

"Undercover Boss" Relocates to Friday, 8:00 PM, Feb. 17, Following Three Sunday Broadcasts

Freshman Drama "A Gifted Man" Shifts to Friday, 9:00 PM, Feb. 17

CBS announced today additional mid-season schedule moves, including the premiere of the next edition of THE AMAZING RACE and new Friday time periods for UNDERCOVER BOSS and A GIFTED MAN.

Eight-time Emmy Award-winning THE AMAZING RACE celebrates its 20th global adventure when it premieres Sunday, Feb. 19 (8:00-9:00 PM, ET/PT). Phil Keoghan hosts. Last week's finale of the fall edition of THE AMAZING RACE crossed the finish line with season-high ratings in viewers (11.72m), adults 18-49 (3.3/07) and adults 25-54 (4.5/09).

UNDERCOVER BOSS, which premieres Sunday, Jan. 15 (8:00-9:00 PM, ET/PT), relocates to Fridays (8:00-9:00 PM, ET/PT) on Feb. 17, following three original Sunday broadcasts.

The freshman drama A GIFTED MAN will move to Friday (9:00-10:00 PM, ET/PT) also on Feb. 17. CSI: NY will return to the time period on Friday, March 30 after A GIFTED MAN completes its season run.

CBS Friday, Effective Feb. 17
8:00-9:00 PM UNDERCOVER BOSS (Time Period Premiere)
9:00-10:00 PM A GIFTED MAN (Time Period Premiere)
10:00-11:00 PM BLUE BLOODS

CBS Sunday, Effective Feb. 19
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (20th Edition Premiere)
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM CSI: MIAMI

CBS Friday, Effective March 30
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM CSI: NY
10:00-11:00 PM BLUE BLOODS





  [december 2011]  
S
M
T
W
T
F
S
    


· 60 MINUTES (CBS)
· AMAZING RACE, THE (CBS)
· BLUE BLOODS (CBS)
· CSI: MIAMI (CBS)
· CSI: NEW YORK (CBS)
· GIFTED MAN, A (CBS)
· GOOD WIFE, THE (CBS)
· UNDERCOVER BOSS (CBS)









[11/20/14 - 05:25 PM]
FOX Announces Additional Winter Premiere Dates, Including "Glee's" Final 13-Episode Season
Also on tap are newcomers "World's Funniest Fails," "Backstrom," "The Last Man on Earth" and "Weird Loners."

[11/20/14 - 12:47 PM]
In Honor of World AIDS Day, Showtime(R) to Present "The Last One"
The documentary chronicles the history of The NAMES Project Foundation's AIDS Memorial Quilt.

[11/20/14 - 12:29 PM]
AMC Announces Two-Night Premiere Television Event to Launch New Drama Series "Better Call Saul"
"Saul" will debut on Sunday, February 8 at 10:00 p.m. ET/PT with its second episode airing the next day, Monday, February 9 at 10:00 p.m.

[11/20/14 - 12:15 PM]
"Museum Men" - H2(TM) Premieres Brand New Series Saturday, November 29 at 10pm ET
In the series, viewers will follow highly skilled craftsmen as they use their expertise to meticulously rebuild history in museums across the nation.

[11/20/14 - 12:09 PM]
"Worst Cooks in America" Back for Sixth Season of Culinary Boot Camp with Returning Chef Anne Burrell Competing for the First Time Against Chef Tyler Florence
The latest seven-episode series premieres Sunday, January 4 at 9:00/8:00c.

[11/20/14 - 12:01 PM]
Disney-ABC Television Group and Kohl's(R) Offer the "AMAS Backstage Live" on the Watch ABC App for Desktop and Mobile Devices
The "AMAs Backstage Live" on Watch ABC is designed to be the ultimate complement to the live telecast of the "2014 American Music Awards(R)".

[11/20/14 - 11:32 AM]
Jeff Fager Announces His Decision to Return to Role As Executive Producer of "60 Minutes" Full-Time and to Step Down from Post as Chairman of CBS News
At the same time, CBS announced that Fager has extended his term as Executive Producer of "60 Minutes" to early 2019.

[11/20/14 - 11:27 AM]
"The Tonight Show" Continues Dominance Against ABC, CBS Timeslot Competition for Week of Nov. 10-14
NBC spins the late-night numbers for the week of November 10-14.

[11/20/14 - 11:13 AM]
Jennifer Lopez and Iggy Azalea to Perform "Booty" at the 2014 American Music Awards(R)
They join 5 Seconds of Summer, Mary J. Blige, Garth Brooks, Charli XCX, Fergie, Selena Gomez, Ariana Grande, Imagine Dragons, Jessie J, Lil Wayne, Lorde, Magic!, Nicki Minaj, One Direction, Sam Smith, and the evening's host, Pitbull.

[11/20/14 - 11:07 AM]
Eighth Annual Jimmy V Week for Cancer Research Begins December 3
Last year, Jimmy V Week raised a record $1.8 million, bringing the seven-year total of contributions to more than $8.2 million.

[11/20/14 - 11:06 AM]
Velocity and Discovery Channel to Air 36 Hours of Live Coverage of the Barrett-Jackson Scottsdale Auction in January 2015
Coverage begins Tuesday, January 13 from 6-8 PM ET/PT on Discovery Channel and continuing through Sunday, January 18 from 2-7 PM ET on Velocity.

[11/20/14 - 11:00 AM]
TBS's "Cougar Town" Celebrates 100th Episode
Co-creator and executive producer Bill Lawrence led a toast with cast members, including Courteney Cox, Busy Philipps, Dan Byrd, Christa Miller, Josh Hopkins and Ian Gomez.

[11/20/14 - 11:00 AM]
Investigation Discovery Turns the Pages of the Deadliest Stories with New Series -- "Murder Book" Premiering December 2
Stories are told in first-person interviews with the lead investigators as well as in the voice of veteran actor, Geoff Pierson.

[11/20/14 - 10:46 AM]
Video: New Promo for "Idol XIV" Returning with a Special, Two-Night, Three-Hour Premiere Event Wednesday, Jan. 7 and Thursday, Jan. 8 on FOX
Check out the latest tease for the new season of the network's flagship reality series.

[11/20/14 - 10:44 AM]
TBS Sets Table for 2014 Edition of "Thanksgiving with Friends" Marathon, Plus "Seinfeld" Festivus Celebration
The marathon will include all 10 Thanksgiving episodes of "Friends," along with four bonus episodes focusing on dating troubles.